×

Found 273 Documents (Results 1–100)

100
MathJax

Super-exponential rate of convergence of the Cayley transform method for an abstract differential equation. (English. Russian original) Zbl 1464.34085

Cybern. Syst. Anal. 56, No. 3, 492-503 (2020); translation from Kibern. Sist. Anal. 2020, No. 3, 171-183 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Boundary value problems for the singular \(p\)- and \(p(x)\)-Laplacian equations in a cone. (English) Zbl 1405.35062

Drygaś, Piotr (ed.) et al., Modern problems in applied analysis. Lecture notes of the 3rd international workshop “Boundary value problems, functional equations and applications”, BAF-3, Rzeszów, Poland, April 20–23, 2016. Cham: Birkhäuser (ISBN 978-3-319-72639-7/hbk; 978-3-319-72640-3/ebook). Trends in Mathematics, 1-14 (2018).
PDF BibTeX XML Cite
Full Text: DOI

A finite difference method for the numerical solving general third order boundary-value problem with an internal boundary condition. (English. Russian original) Zbl 1383.65081

Russ. Math. 61, No. 12, 29-38 (2017); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2017, No. 12, 35-45 (2017).
PDF BibTeX XML Cite
Full Text: DOI

A nonlinear flux approximation scheme for the viscous Burgers equation. (English) Zbl 1365.76161

Cancès, Clément (ed.) et al., Finite volumes for complex applications VIII – hyperbolic, elliptic and parabolic problems. FVCA 8, Lille, France, June 12–16, 2017. Cham: Springer (ISBN 978-3-319-57393-9/hbk; 978-3-319-57394-6/ebook; 978-3-319-58818-6/set). Springer Proceedings in Mathematics & Statistics 200, 457-465 (2017).
MSC:  76M12 65M08 35Q53
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear operators, fixed-point theorems, nonlinear equations. (English) Zbl 1323.47060

Mityushev, Vladimir V. (ed.) et al., Current trends in analysis and its applications. Proceedings of the 9th ISAAC congress, Kraków, Poland, August 5–9, 2013. Cham: Birkhäuser/Springer (ISBN 978-3-319-12576-3/pbk; 978-3-319-12577-0/ebook). Trends in Mathematics. Research Perspectives, 347-360 (2015).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The finite difference method for boundary value problem with singularity. (English) Zbl 1359.65233

Dimov, Ivan (ed.) et al., Finite difference methods, theory and applications. 6th international conference, FDM 2014, Lozenetz, Bulgaria, June 18–23, 2014. Revised selected papers. Cham: Springer (ISBN 978-3-319-20238-9/pbk; 978-3-319-20239-6/ebook). Lecture Notes in Computer Science 9045, 72-83 (2015).
MSC:  65N06 35J25
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic form of the solution of the boundary value problem for a quasilinear elliptic equation in a curvilinear trapezoid. (English. Russian original) Zbl 1262.35095

Dokl. Math. 85, No. 3, 380-383 (2012); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 444, No. 4, 367-370 (2012).
MSC:  35J25 35J62 35B40
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software